default-icon
Bleeding at injection site after Covaxin
I took covaxin second dose today and unlike the first shot there was some blood spill after the injection was given such that the cotton swab got wet by blood but immediately (may 10-20 seconds) it stopped and the second swab I used remained clean. Could this mean the IM injection was not given properly and the vaccine may not work as it was rather in artery or vein? Also can there be any other complication? While receiving first dose I almost did not realise that injection was given but this time it pained while receiving as well as till now it is paining though no blood came after the first swab was soaked in blood within few seconds of receiving it.
56 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Minor bleeding after any injection is perfectly normal and no need to worry about that at all.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.